| Model Number |
N/A |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, the deployment button of a 6f exoseal vascular closure device (vcd) could not be pressed.The button depressed only partially and was not able to be fully depressed.Hemostasis was achieved using a suture device.There was no reported patient injury.The exoseal vascular closure device (vcd) and vascular sheath introducer were retracted together until pulsatile flow significantly slowed or stopped from the bleed-back indicator and until the indicator window changed to solid black.The indicator window was solid black at that time and did not show red during retraction.The device was not attempted to be deployed outside the patient's body.A non-cordis 6f short sheath was used.The device was used for an interventional procedure and an antegrade approach was used.Femoral artery suitability, including the vascular sheath introducer insertion angle of 30-45 degrees, was verified by angiography, and the vessel diameter was verified to be at least 5 mm.There was no visible calcium or plaque, access vessel tortuosity, stent near the puncture site, or greater than 50% stenosis at or near the puncture site.The target femoral site had not been previously closed with a closure device or manual compression within 30 days before the procedure.There was no evidence of a pre-existing hematoma, arteriovenous fistula, or pseudoaneurysm at the access site before exoseal vcd use.The patient's body mass index was not greater than 40.The physician had achieved certification for use of the exoseal vcd.The device was stored and prepared according to the instructions for use (ifu).There were no visible signs of device or package damage prior to use.The device will be returned for evaluation.
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.